# SDR 2002UALA01675

- Difficulty date: November 6, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 42,937 hours, 22,475 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF AFT ENTRY DOOR INOPERATIVE.  RELAMP.  OPERATIONS CHECK NORMAL.
